I have been taking trazodone (50-100mg)f or Insomnia for roughly the past three months. I would not take it when I was drinking on the weekends. Sometimes it worked and sometimes it didn't. I would like to stop taking it but I'm also worried about the Insomnia getting worse when I'm off of it. Should I ween off? And any recommendation on how to deal with the Insomnia when coming off of it?
It is not easy to stop a med for sleep. Our body becomes used to it helping us sleep. Maybe start with lower doses or only use it when you have to (as needed). You may have a week or more of insomnia after you stop. The hope is your body will get back to a normal sleeping habit that you had before the insomnia started.
Best to let your doctor know you want to wean off the trazodone.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Posted 20 Dec 2014 • 4 answers
Posted 14 Sep 2016 • 1 answer
Posted 1 Jul 2017 • 1 answer
Trazodone - I was on trazodone for insomnia for the last 6 years. About a year ago I started getting
Posted 27 Jun 2018 • 0 answers
Trazodone - I was prescribed trazodone after my traumatic brain injury for severe insomnia. I don't?
Posted 1 Aug 2018 • 0 answers